Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 4, Pages 765-784
http://dx.doi.org/10.1155/S016117128400079X

Asymptotic solution of the low Reynolds-number flow between two co-axial cones of common apex

Mechanical Engineering Department, Faculty of Engineering, Cairo university, Cairo, Egypt

Received 29 March 1979

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. A. Serag-Eldin and Y. K. Gayed, “Asymptotic solution of the low Reynolds-number flow between two co-axial cones of common apex,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 4, pp. 765-784, 1984. https://doi.org/10.1155/S016117128400079X.